eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Tingling in hands or feet (Numbness in hands or feet) when you have Multiple myeloma?

Summary: there is no Tingling in hands or feet reported by people with Multiple myeloma yet.

We study people who have Tingling in hands or feet (Numbness in hands or feet) and Multiple myeloma from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Multiple myeloma and Tingling in hands or feet >>>

 

 

 

 

Multiple myeloma

Multiple myeloma (cancer of the plasma cells) can be treated by Revlimid, Velcade, Dexamethasone, Thalomid, Zometa, Dexamethasone Sodium Phosphate. (latest reports from 63,294 Multiple Myeloma patients)

Tingling in hands or feet

On Dec, 31, 2014: No report is found.

Do you have Multiple Myeloma and Tingling In Hands Or Feet?

You are not alone! Join a mobile support group:
- support group for people who have Multiple myeloma

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Multiple myeloma, Tingling in hands or feet

You may be interested at these reviews (Write a review):

  • Blood in stool for a patient who is suffering with multiple myeloma since 5 years
    1. Vomiting sensation
    2. bones behind lungs are paining a lot
    3. difficult to wake up
    4. Knee is not folding easily
  • Numbness between toes
    This summer I flip flops, with the strap between my toes, almost exclusively. When I switched this fall to regular shoes I noticed a strange, numb sensation between my big toe and second toe. At first I thought it had something to do with the flip flops and thought it would go away. It has been a few weeks now and this has not gone away, and if anything seems to cover a larger area. Oddly enough I mentioned this to a friend today and she says she has the same thing, between her second and third toe...both of us on our right feet. She is also on an antidepressant but couldn't remember which one, but we thought this was an odd coincidence. She explained it as sort of a sensation that there is a hole in your sock or shoe...and that made sense to me...there is still some sensation in the area but it is an odd feeling...something isn't quite right. I am doing some online research right now to try to figure out if this is common with Cymbalta or not?
  • Viagra causes numbness in feet
    When I take Viagra numbness in my feet intensifies and is lingering.
  • Velcade side effects
    I have developed testicular pain after only seven injections of velcade,for my multiple myeloma. I am going to try to get my dosage of velcade reduced. I never had a problem in this area until this chemo medicine. I hope this helps other patients as my doctor never has heard of this side affect.

More reviews for: Multiple myeloma, Tingling in hands or feet

Comments from related studies:

  • From this study (2 days ago):

  • NUMBNESS IN FEET WITH BACK PAIN

    Reply

  • From this study (1 week ago):

  • Unsteady gait
    urine incontinence
    lack of libido

    Reply

  • From this study (2 weeks ago):

  • I've had several fainting spells, and recover from them every time. The only thing the doc can find is that my potassium is low. Help please

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.